Yes, period bleeding should be normal while taking Augmentin.
If you are on a birth control medication, you may spot while you take an antibiotic. Antibiotics reduce the effectiveness of the pill and in some of the low dose birth control pills you will see spotting or a light menstrual flow even mid cycle. Since antibiotics reduce the effectiveness of the pill, you will need to use a back up method (like a condom) during the time you are on the antibiotic and for at least seven days after you finish the antibiotic, otherwise you could become pregnant. You do not say you are on birth control so I am assuming this is occuring since it is common in women taking birth control pills and an antibiotic together.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 1 answer
Posted 18 Oct 2011 • 1 answer
Posted 24 Jun 2015 • 1 answer
Posted 23 Mar 2016 • 1 answer
Posted 9 Nov 2016 • 0 answers